Research Repository

Upper and lower bounds for the p-angular distance in normed spaces with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Upper and lower bounds for the p-angular distance in normed spaces with applications. Journal of Mathematical Inequalities, 8 (4). 947 - 961. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: nonzero vectors; inequality; normed linear space; norm inequalities; angular distance
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Apr 2016 06:22
Last Modified: 20 Aug 2019 04:29
URI: http://vuir.vu.edu.au/id/eprint/30277
DOI: https://doi.org/10.7153/jmi-08-72
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar